# SDR UIEA200200041

- Difficulty date: September 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B149153
- Condition: Cracked
- Location: Lt Wing
- Part time: 104,897 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C CHECK, FOUND LT WING LEADING EDGE RIB CRACKED, WING STATION ILES1024 AT THE VERTICAL STIFFENER COMMON TO THE UP STOP INTERCOSTAL.  DAMAGED AREA TRIMMED OUT.  HFEC INSPECTED TRIMMED AREA.  NO ADDITIONAL CRACKING FOUND.  FABRICATED REPAIR DOUBLER, FILLER AND SHIM.
